# SDR AALA952149

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON BOTTOM OF FLOOR PAN AROUND AFT SERVICE DOOR.  AFT DRAIN PAN.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
